# SDR AU000623

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Damaged
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) AFTER TAKEOFF ERRATIC ENGINE INDICATIONS WERE OBSERVED ON THE RT ENGINE INSTRUMENTS. ENGINE WAS SHUT DOWN. SUBSEQUENT INVESTIGATION INCLUDED RIGGING CHECK, SPEED LEVER FRICTION CHECK AND ENGINE GROUND RUNS. FAULT COULD NOT BE DUPLICATED. SUSPECT THE SPEED LEVER HAD MOVED AFT FROM THE MAXIMUM RPM POSITION TO THE POINT WHERE THE SRL SYSTEM CRUISE EGT SCHEDULE WAS REACHED.
